# SDR UIEA2021060701281

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,785 hours, 18,389 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Sensor
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP( TRANSFERRED TO MDDR # 148142 IAW MEL 49-11-01A CAT C DUE 16 JUN 21  CVG- 07 JUN- LP 1122138- ITEM 4- FOUND MINI FLAG 14, PT SENSOR ON BITE, CLEARED ECU, PERF OPS CHECK IAW AMM 49-11-00, OPS CK GOOD, NO FURTHER DEFECTS NOTED, CLEARED DMI 148142, PLACARD REMOVED. CLEARED FOR ETOPS. )
